Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Drug smoking. Having no sensation in feet and arms, legs swollen. What could this be?

My friend uses crystal meth and states that he has been using for 5 years. I have known him for the past year and half, and he has invariably become ill on several occasions in some form or fashion--being tired, general malaise , sniffles, etc, when I (I have never used any sort of drug) might have a cold once a year. He smokes the drug. He reported two days ago he did not have feeling in his feet and hands. Just today, he states that one of his legs seems to be swollen, and he is having trouble walking on it. What could this be?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Your friend has a problem with dependence on the crystal meth, meaning to say that he is physiologically (his body cannot do without it) and psychologically (his mind cannot do without it) dependent on the substance. The feelings of numbness are examples of the acute effects of the substance on your system. I also believe that you might need to have him be taken to a rehabilitation program so as to get the most out of the treatment. A psychiatric consultation would lead to all the issues being sorted out and a team approach to treatment will be necessary. I hope you get him to treatment as soon as you can as it is hampering his physical health as well.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor